# SDR P5CA9500811

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skirt Fairing
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD SKIRT FAIRING AFT PANEL CRACKED.  REMOVED DAMAGED PANEL AND ADJACENT SPLICE IAW SRM 51-10-01.  FABRICATED AND INSTALLED NEW PARTS IAW SRM 51-10-01
